Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10356
Title: Maximal upper asymptotic density of sets of integers with missing differences from a given set
Authors: Pandey R.K.
Published in: Mathematica Bohemica
Abstract: Let M be a given nonempty set of positive integers and S any set of nonnegative integers. Let (Formula presented.)(S) denote the upper asymptotic density of S. We consider the problem of finding (Formula presented.), where the supremum is taken over all sets S satisfying that for each a, b Є S, a−b ∉ M. In this paper we discuss the values and bounds of μ(M) where M = {a, b, a + nb} for all even integers and for all sufficiently large odd integers n with a < b and gcd(a, b) = 1. © 2015, Akademie ved Ceske Republiky. All rights reserved.
Citation: Mathematica Bohemica (2015), 140(1): 53-69
URI: http://repository.iitr.ac.in/handle/123456789/10356
Issue Date: 2015
Publisher: Akademie ved Ceske Republiky
Keywords: Maximal density
Upper asymptotic density
ISSN: 8627959
Author Scopus IDs: 35097679700
Author Affiliations: Pandey, R.K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-Haridwar Highway, Roorkee, Uttarakhand 247667, India
Corresponding Author: Pandey, R.K.; Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-Haridwar Highway, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.